MAUDE Adverse Event Report: US SURGICAL PUERTO RICO SURGIWAND II; ELECTROSURGICAL, CUTTING & COAGULATION & ACCES

US SURGICAL PUERTO RICO SURGIWAND II; ELECTROSURGICAL, CUTTING & COAGULATION & ACCES
Model Number 178093
Medical Device Problem Codes Break (1069); Melted (1385); Insufficient Device Problem Information (3190)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/07/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to the reporter, during laparoscopic cholecystectomy, in dissection, two devices have the distal tip of the black sheath damaged.To resolve the issue, a new device was used.There was no patient injury.
 
Additional Manufacturer Narrative
25august2021 credod2: this report 2647580-2021-02191 was sent in error as a duplicate for mfr report number: 2647580-2021-02192.Any additional information received in the future will be captured and submitted under the report number 2647580-2021-02192.Medtronic is submitting this report to comply with fda reporting regulations under 21 cfr parts 4 and 803.This report is based upon information obtained by medtronic, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Medtronic has made reasonable efforts to obtain more complete information and has provided as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any ¿defects¿ or has ¿malfunctioned¿.These words are included in the fda 3500a form and are fixed items for selection created by the fda to categorize the type of event solely for the purpose of regulatory reporting.Medtronic objects to the use of these words and others like them because of the lack of definition and the connotations implied by these terms.This statement should be included with any information or report disclosed to the public under the freedom of information act.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.

Brand Name
SURGIWAND II
Common Device Name
ELECTROSURGICAL, CUTTING & COAGULATION & ACCES
Manufacturer (Section D)
US SURGICAL PUERTO RICO
201 sabanetas industrial park
ponce PR 00716 4401
MDR Report Key12085040
Report Number2647580-2021-02191
Device Sequence Number3323554
Product Code GEI
UDI-Device Identifier10884523000900
UDI-Public10884523000900
Combination Product (Y/N)N
Initial Reporter CountryTW
PMA/510(K) Number
K961771
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/25/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/31/2026
Device Model Number178093
Device Catalogue Number178093
Device Lot NumberP1B1638
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 06/07/2021
Supplement Date Received by Manufacturer08/10/2021
Initial Report FDA Received Date06/29/2021
Supplement Report FDA Received Date08/25/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1